Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Uncountably Many II1 Factors

Dusa McDuff
Annals of Mathematics
Second Series, Vol. 90, No. 2 (Sep., 1969), pp. 372-377
Published by: Annals of Mathematics
DOI: 10.2307/1970730
Stable URL: http://www.jstor.org/stable/1970730
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Uncountably Many II1 Factors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[372]
    [372]
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377